# SDR 0200239762

- Difficulty date: January 30, 2002
- Submitted: February 4, 2002
- Operation: Air carrier
- Aircraft: N762NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47395
- Aircraft time: 72,617 hours, 64,149 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Coupling
- Condition: Misaligned
- Location: Lt Wing Slats
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

SLAT DISAGREEMENT LIGHT ILLUMINATED WITH A SLIGHT ROLLING TENDENCY TO THE LEFT ON APPROACH. REINSTALLED THE LEFT WING SLAT ANTI-ICE COUPLING BETWEEN NBR 1 AND NBR 2 SLATS. REPLACED THE LEFT NBR 1 SLAT INBOARD CUTOUT DOOR HINGES, TIGHTENED THE RIGHT 'T' DUCT OUTBOARD RETAINER, AND REPLACED A SLAT CONTROL VALVE. OPERATIONAL CHECK OK.
